# SDR C2XA04TY051

- Difficulty date: March 13, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 145251
- Aircraft time: 7,217 hours, 7,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525397607
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE CARGO DOOR CUTOUT LOWER SILL WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CARGO DOOR CUTOUT LOWER SILL IAW EMB-135 SRM 51-40-02.
